Accessibility navigation

Hedging index exchange traded funds

Alexander, C. and Barbosa, A. (2008) Hedging index exchange traded funds. Journal of Banking & Finance, 32 (2). pp. 326-337. ISSN 0378-4266

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.jbankfin.2007.03.012

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:18679

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation